Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Daletskii, Yurii L'vovich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 45

Number of views:
This page:2516
Abstract pages:12430
Full texts:5702
References:597

http://www.mathnet.ru/eng/person19981
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:daletskii.yuri-l
https://mathscinet.ams.org/mathscinet/MRAuthorID/191761

Publications in Math-Net.Ru
1998
1. Yu. L. Daletskii, “Modules and bundles over an operad”, Algebra i Analiz, 10:1 (1998),  20–31  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:1 (1999), 15–24
1992
2. Yu. L. Daletskii, G. K. Roginskii, “On the topological classification of some types of semilinear evolution equations in a Banach space”, Differ. Uravn., 28:4 (1992),  576–587  mathnet  mathscinet; Differ. Equ., 28:4 (1992), 463–472
3. M. N. Araslanov, Yu. L. Daletskii, “Composite logarithm in the class of formal operator power series”, Funktsional. Anal. i Prilozhen., 26:2 (1992),  57–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:2 (1992), 121–124  isi
1991
4. Yu. L. Daletskii, “Biorthogonal analogue of the Hermite polynomials and the inversion of the fourier transform with respect to a nongaussian measure”, Funktsional. Anal. i Prilozhen., 25:2 (1991),  68–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:2 (1991), 138–140  isi
1990
5. Yu. L. Daletskii, “A noncommutative taylor formula and functions of triangle operators”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  74–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1990), 64–66  isi
1989
6. I. M. Gel'fand, Yu. L. Daletskii, B. L. Tsygan, “On a variant of noncommutative differential geometry”, Dokl. Akad. Nauk SSSR, 308:6 (1989),  1293–1297  mathnet  mathscinet  zmath; Dokl. Math., 40:2 (1990), 422–426
1988
7. Yu. L. Daletskii, G. A. Sokhadze, “Absolute continuity of smooth measures”, Funktsional. Anal. i Prilozhen., 22:2 (1988),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:2 (1988), 149–150  isi
1986
8. Yu. L. Daletskii, “Hamiltonian operators in graded formal calculus of variations”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  62–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 136–138  isi
1985
9. Yu. L. Daletskii, B. D. Maryanin, “Smooth measures on infinite-dimensional manifolds”, Dokl. Akad. Nauk SSSR, 285:6 (1985),  1297–1300  mathnet  mathscinet  zmath
10. Yu. L. Daletskii, B. L. Tsygan, “Hamiltonian operators and Hochschild homologies”, Funktsional. Anal. i Prilozhen., 19:4 (1985),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:4 (1985), 319–321  isi
1984
11. Yu. L. Daleckiĭ, O. G. Smoljanov, “On the weak sequential completeness of the spaces of Radon measures”, Teor. Veroyatnost. i Primenen., 29:1 (1984),  141–147  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:1 (1985), 142–147  isi
1983
12. Yu. L. Daletskii, “Stochastic differential geometry”, Uspekhi Mat. Nauk, 38:3(231) (1983),  87–111  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:3 (1983), 97–125  isi
1982
13. Ya. I. Belopol'skaya, Yu. L. Daletskii, “Itô equations and differential geometry”, Uspekhi Mat. Nauk, 37:3(225) (1982),  95–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:3 (1982), 109–163
1980
14. Ya. I. Belopol'skaya, Yu. L. Daletskii, “Markov processes connected with nonlinear parabolic systems”, Dokl. Akad. Nauk SSSR, 250:3 (1980),  521–524  mathnet  mathscinet  zmath
15. Yu. L. Daletskii, “Composition multiplicative integral of a formal power series”, Funktsional. Anal. i Prilozhen., 14:4 (1980),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:4 (1980), 309–311  isi
16. Ya. I. Belopol'skaya, Yu. L. Daletskii, “An investigation of the Oauchy problem for a non-linear parabolic system by means of operator-valued multiplicative functionals of Markov random processes”, Zap. Nauchn. Sem. LOMI, 96 (1980),  23–29  mathnet  mathscinet  zmath; J. Soviet Math., 21:5 (1983), 653–657
1978
17. Ya. I. Belopol'skaya, Yu. L. Daletskii, “Study of the Cauchy problem for quasilinear parabolic systems using Markov random processes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 12,  6–17  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:12 (1978), 1–10
18. Ya. I. Belopol'skaya, Yu. L. Daletskiĭ, “Diffusion processes in smooth Banach spaces and manifolds. I”, Tr. Mosk. Mat. Obs., 37 (1978),  107–141  mathnet  mathscinet  zmath
1977
19. N. G. Gatkin, Yu. L. Daletskii, “On Hypothesis Discrimination under Limited Observation Resources and Limited Information”, Probl. Peredachi Inf., 13:4 (1977),  37–44  mathnet  mathscinet  zmath; Problems Inform. Transmission, 13:4 (1977), 272–277
1976
20. Yu. L. Daletskii, “On the selfadjointness and maximal dissipativity of differential operators for functions of an infinite-dimensional argument”, Dokl. Akad. Nauk SSSR, 227:4 (1976),  784–787  mathnet  mathscinet  zmath
21. Yu. L. Daletskii, E. A. Fadeeva, “Hyperbolic equations with variable operator-valued coefficients”, Differ. Uravn., 12:5 (1976),  881–891  mathnet  mathscinet  zmath
1975
22. Yu. L. Daletskii, “Multiplicative operators of diffusion processes and differential equations in sections of vector bundles”, Uspekhi Mat. Nauk, 30:2(182) (1975),  209–210  mathnet  mathscinet  zmath
1974
23. Yu. L. Daletskii, S. N. Paramonova, “On a formula from the theory of gaussian measures and on estimation of stochastic integrals”, Teor. Veroyatnost. i Primenen., 19:4 (1974),  844–848  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:4 (1975), 812–817
1973
24. Yu. L. Daletskii, Yu. S. Samoilenko, “Spectral expansion of positive definite bidistributions”, Dokl. Akad. Nauk SSSR, 213:3 (1973),  515–518  mathnet  mathscinet  zmath
25. Yu. L. Daletskii, S. N. Paramonova, “Stochastic integrals with respect to a normally distributed additive set function”, Dokl. Akad. Nauk SSSR, 208:3 (1973),  512–515  mathnet  mathscinet  zmath
1972
26. Yu. L. Daletskii, S. V. Fomin, “Generalized measures in Hilbert space and Kolmogorov’s forward equation”, Dokl. Akad. Nauk SSSR, 205:4 (1972),  759–762  mathnet  mathscinet  zmath
27. Yu. L. Daletskii, N. I. Teterina, “Multiplicative stochastic integrals”, Uspekhi Mat. Nauk, 27:2(164) (1972),  167–168  mathnet  mathscinet  zmath
1971
28. N. G. Gatkin, Yu. L. Daletskiĭ, “On the optimal detection of a signal in an arbitrary noise”, Teor. Veroyatnost. i Primenen., 16:4 (1971),  749–753  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:4 (1971), 728–732
1969
29. Yu. L. Daletskii, Ya. I. Shnaiderman, “Diffusion and quasi-invariant measures on infinite-dimensional Lie groups”, Funktsional. Anal. i Prilozhen., 3:2 (1969),  88–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:2 (1969), 156–158
30. Yu. L. Daletskii, V. V. Stremskii, “Feynman integrals for the Schrödinger equation in functional derivatives”, Uspekhi Mat. Nauk, 24:1(145) (1969),  191–192  mathnet  mathscinet  zmath
1967
31. Yu. L. Daletskii, “Integration in function spaces”, Itogi Nauki. Ser. Matematika. Mat. Anal. 1966, 1967,  83–124  mathnet  mathscinet  zmath; Progr. Math., 4 (1969), 87–132
32. Yu. L. Daletskii, “Infinite-dimensional elliptic operators and parabolic equations connected with them”, Uspekhi Mat. Nauk, 22:4(136) (1967),  3–54  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:4 (1967), 1–53
1966
33. Yu. L. Daletskii, “Elliptic operators in functional derivatives, and diffusion equations connected with them”, Dokl. Akad. Nauk SSSR, 171:1 (1966),  21–24  mathnet  mathscinet  zmath
34. Yu. L. Daletskii, “Differential equations with functional derivatives and stochastic equations for generalized random processes”, Dokl. Akad. Nauk SSSR, 166:5 (1966),  1035–1038  mathnet  mathscinet  zmath
1965
35. Yu. L. Daletskii, S. V. Fomin, “Generalized measures in function spaces”, Teor. Veroyatnost. i Primenen., 10:2 (1965),  329–343  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:2 (1965), 304–316
1962
36. Yu. L. Daletskii, “An asymptotic method for certain differential equations with oscillating coefficients”, Dokl. Akad. Nauk SSSR, 143:5 (1962),  1026–1029  mathnet  mathscinet  zmath
37. Yu. L. Daletskii, “Differentiation of non-Hermitian matrix functions depending on a parameter”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 2,  52–64  mathnet  mathscinet  zmath
38. Yu. L. Daletskii, “Functional integrals connected with operator evolution equations”, Uspekhi Mat. Nauk, 17:5(107) (1962),  3–115  mathnet  mathscinet  zmath; Russian Math. Surveys, 17:5 (1962), 1–107
1961
39. Yu. L. Daletskii, “Continual integrals and characteristics related to a group of operators”, Dokl. Akad. Nauk SSSR, 141:6 (1961),  1290–1293  mathnet  mathscinet  zmath
40. Yu. L. Daletskii, “Spatio-temporal integrals related to some differential equations and systems”, Dokl. Akad. Nauk SSSR, 137:2 (1961),  268–271  mathnet  mathscinet  zmath
41. Yu. L. Daletskii, “Fundamental solutions of an operator equation and continual integrals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 3,  27–48  mathnet  mathscinet  zmath
1960
42. Yu. L. Daletskii, “Representability of solutions of operator equations in the form of continual integrals”, Dokl. Akad. Nauk SSSR, 134:5 (1960),  1013–1016  mathnet  mathscinet  zmath
1959
43. Yu. L. Daletskii, “A linear equation relative to elements of a normed ring”, Uspekhi Mat. Nauk, 14:1(85) (1959),  165–168  mathnet  mathscinet  zmath
1957
44. Yu. L. Daletskii, “On continuous rotation of subspaces in a Banach space”, Uspekhi Mat. Nauk, 12:3(75) (1957),  147–154  mathnet  mathscinet  zmath
45. Yu. L. Daletskii, “Integration and differentiation of functions of Hermitian operators depending on a parameter”, Uspekhi Mat. Nauk, 12:1(73) (1957),  182–186  mathnet  mathscinet  zmath

1997
46. V. I. Arnol'd, Yu. M. Berezanskii, Yu. L. Daletskii, S. S. Kutateladze, M. M. Lavrent'ev, Yu. G. Reshetnyak, E. M. Semenov, S. A. Sklyadnev, “Selim Grigor'evich Krein (on his 80th birthday)”, Uspekhi Mat. Nauk, 52:6(318) (1997),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1349–1350  isi
1987
47. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, P. A. Kuchment, B. Ya. Levin, V. P. Maslov, S. P. Novikov, E. M. Semenov, “Selim Grigor'evich Krein (on his seventieth birthday)”, Uspekhi Mat. Nauk, 42:5(257) (1987),  223–224  mathnet  mathscinet; Russian Math. Surveys, 42:5 (1987), 181–183  isi
1979
48. Yu. M. Berezanskii, F. A. Berezin, N. N. Bogolyubov, L. I. Vainerman, Yu. L. Daletskii, A. A. Kirillov, V. G. Palyutkin, B. I. Khatset, S. D. Èidel'man, “Georgii Isaakovich Kats (obituary)”, Uspekhi Mat. Nauk, 34:2(206) (1979),  185–188  mathnet  mathscinet; Russian Math. Surveys, 34:2 (1979), 213–217
1978
49. Yu. I. Manin, I. M. Krichever, S. P. Novikov, Ya. I. Belopol'skaya, Yu. L. Daletskii, O. I. Bogoyavlenskii, F. A. Berezin, E. S. Fradkin, E. A. Novikov, Yu. B. Sedov, A. E. Ordanovich, R. Finn, S. I. Andersson, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 33:5(203) (1978),  209–217  mathnet
50. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 33:2(200) (1978),  217–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:2 (1978), 215–225

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021